# SDR IPXA2023072493714

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 22,764 hours, 13,942 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TO IN IAH PLACED THE GEAR LEVER IN THE "UP" POSITION. GEAR REMAINED DOWN, "L/G RETRACTION INOP" ON ECAM. MOVED GEAR LEVER TO "DOWN" POSITION CYCLED BACK TO "UP" AND GEAR EXTENDED NORMALLY IN AUS. LANDING GEAR RETRACT SYS DEFERRED PER MEL 32-30-01. DMP 32-30-01, PLACARD INSTALLED. DI LOG UPDATED.TROUBLESHOT PER ASM 32-31-00. CHECK RESISTANCE ON 3GA L/G SELECTOR VALVE C TO BE AND E TO F, RESISTANCE CHECK GOOD. REMOVED AND REPLACED L/G CONTROL LEVER 2GA IAW AMM 32-31-11. PERFORMED OPS TEST WITH SIMULATOR BOX AND OPS CHECK OF SELECTOR VALVE PER AMM 32-31-12. OPS TEST GOOD, NO DEFECTS NOTED.
